# SDR SWIA2023120100005

- Difficulty date: October 5, 2023
- Submitted: December 1, 2023
- Operation: Air carrier
- Aircraft: N727SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10191
- Aircraft time: 48,096 hours, 31,689 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR MOUNTING ANGLE ON THE LOWER SILL HAS CORROSION AROUND THE FASTENER HOLES.   (C-CHECK RO 12/04/2023)   REPLACED THE SERVICE DOOR MOUNTING ANGLE ON THE LOWER SILL REF CRJ 700 SRM 51-42-06-001-001-A01 AND DWG SH670-31412-7 REV C. M-337 AND SKYWEST TASK CARD 51-900-1002-SKY COMPLIED WITH.
